mikeye

Accutane & Erectile Dysfunction (GUYS READ THIS!)

77 posts in this topic

I did roaccutane for 6 months with no side effects except dry lips. My acne cleared  so i came off it. My acne started again when i did so i was prescribed one more month. one week in i tried having sex with my girlfreind and coudnt get an erection. i thought it was nerves but the next day i tried to get an erection alone but coudn't. I coudnt get one for 3 days and decided it could be related to going back on roaccutane. I came off it and 2 days later i could achieve an erection again. I am 99% sure the roaccutane caused the erectile dysfunction but in my experience coming off it makes a near immediate impact.

Share this post


Link to post
Share on other sites
In general, the body is a self healing organism - it knows how to fix itself 

Sometimes it can't, in that case you need to help it by stopping ingestion of toxins, avoiding stress and maximizing nutrition - or even fasting so as to give the body 'space' to do what it's got to do

Any doctor that tells you otherwise is just brainwashed or trying to make money out of you

We were nearly all in our teens/early twenties when we participated in this insane experiment – a time when our powers for recovery are at a maximum

Nevertheless, most people don’t seem to recover (not fully anyway) – that shows you just how strong the poison is and just how messed up the medical industry is just now 
 
Other than living as healthy as possible, there’s not much that can be done, if your body still has the potential for recovery it will find a way, if it doesn’t, then it will put up as strong as fight as it can, but there are no miracle cures to chronic illness
 
 
 
I think, rather that trying to work out how Accutane causes ED, it’s better to tackle this problem from the perspective that ED is a symptom of chronic illness
 
Having a healthy libido and erection is a clear sign of genetic fitness – as soon as the body starts to decay, one of the first signs is a drop in libido and ability to perform

That’s why ED is so widespread today, it’s not because we are all taking substances that affect libido – it’s because a drop in libido is a symptom of being unhealthy – and a lot of people are unhealthy today

So you have to try and get healthy again, not take some magical substance, but you also have to be prepared to accept that there might not be a way back
 
There’s only so much poisoning the body can take, and we have all received a big big dose – sorry for the negativity, but reality is reality

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a New Account

Sign in

Already have an account? Sign in here.


Sign In Now